# SDR AALA984076

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED OUT AN AREA OF CORROSION ON THE AFT SIDE OF THE VERTICAL FLANGE OF THE 146T1044-2 INNER CHORD JUST OUTBOARD OF STRINGER 36R.  REFINISHED THE BLENDED AREA PER SRM SECTION 53-00-7 FIG 101.  (M)
